If you need an accessible version of this item please contact JSTOR User Support

Note on the Trivial Zeros of Dirichlet L-Functions

Tom M. Apostol
Proceedings of the American Mathematical Society
Vol. 94, No. 1 (May, 1985), pp. 29-30
DOI: 10.2307/2044944
Stable URL: http://www.jstor.org/stable/2044944
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Abstract

The trivial zeros of Dirichlet L-functions are located without use of the functional equation.

Page Thumbnails

  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30